# SDR 2023FA0000284

- Difficulty date: April 20, 2023
- Submitted: May 30, 2023
- Operation: General aviation
- Aircraft: N510PX
- Make and model: Cessna 510
- Aircraft serial: 5100359
- Aircraft time: 2,309 hours, 2,012 cycles
- Engine: Pwc PW615FA
- Engine time: 2,309 hours, 2,012 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL PRESSURE INDICATION ON LEFT ENGINE. ACTUAL PROBLEM WAS A BAD PRESSURE SENSOR. SINGLE POINT OF FAILURE. THERE IS NO BACK UP TO THIS INDICATION.
